RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 260–267 (Mi de4440)  

Partial Differential Equations

The Dirichlet problem for a class of elliptic equations with degeneration inside the domain

S. K. Afyan

Yerevan State University

Full text: PDF file (826 kB)

Bibliographic databases:
UDC: 517.95
Received: 07.08.1981

Citation: S. K. Afyan, “The Dirichlet problem for a class of elliptic equations with degeneration inside the domain”, Differ. Uravn., 18:2 (1982), 260–267

Citation in format AMSBIB
\Bibitem{Afy82}
\by S.~K.~Afyan
\paper The Dirichlet problem for a class of elliptic equations with degeneration inside the domain
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 260--267
\mathnet{http://mi.mathnet.ru/de4440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649670}


Linking options:
  • http://mi.mathnet.ru/eng/de4440
  • http://mi.mathnet.ru/eng/de/v18/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019